# SDR DALA2018051503367

- Difficulty date: May 15, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 99,972 hours, 14,682 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B T/E FLAP LOWER SURFACE AT WS720.0-746.2 FOUND 01EA DENT. REPAIRED AS PER SRM 51-10-01 RELEASE 107.00 DATE:24 APR 2018.
